# SDR MALA090028

- Difficulty date: March 8, 2009
- Submitted: March 9, 2009
- Operation: Air carrier
- Aircraft: N425XJ
- Make and model: Saab 340B
- Aircraft serial: 340B425
- Aircraft time: 26,351 hours, 29,374 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Condition: Unknown
- Location: De Ice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INTAKE HEAT LIGHT ILLUMINATED AND NOTICED BURNING ODOR.  REPLACED LOWER DUCT AND DEICE MODULE.
